# SDR SIMA20210213003

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 15,184 hours, 9,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: First Class
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 33-29 AUTH # 020213-C RH 1ST CLASS EMERGENCY FLOOR STRIPS INOP-C/A-PARTS NOT AVAILABLE IN CMH. MEL REMAINS OPEN.
